International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 11, Number 1 (2016)

9 articles

  1. Existence Results for Some Nonlinear Functional-Integral Equations in Banach Algebra with Applications

    Lakshmi Narayan Mishra, H. M. Srivastava, Mausumi Sen

    Int. J. Anal. Appl. 11 (2016), 1–10

  2. Growth and Zeros of Meromorphic Solutions to Second-Order Linear Differential Equations

    Maamar Andasmas, Benharrat Belaidi

    Int. J. Anal. Appl. 11 (2016), 11–18

  3. On |C,1|k Integrability of Improper Integrals

    H. N. Özgen

    Int. J. Anal. Appl. 11 (2016), 19–22

  4. Common Fixed Point Theorems for G-Contraction in C*-Algebra-Valued Metric Spaces

    Akbar Zada, Shahid Saifullah, Zhenhua Ma

    Int. J. Anal. Appl. 11 (2016), 23–27

  5. On Chlodowsky Variant of (p,q) Kantorovich-Stancu-Schurer Operators

    Vishnu Narayan Mishra, Shikha Pandey

    Int. J. Anal. Appl. 11 (2016), 28–39

  6. A New Result on Generalized Absolute Cesàro Summability

    Hüseyin Bor, Ram N. Mohapatra

    Int. J. Anal. Appl. 11 (2016), 40–42

  7. Exponential Stability of the Heat Equation with Boundary Time-Varying Delays

    Mouataz Billah Mesmouli, Abdelouaheb Ardjouni, Ahcene Djoudi

    Int. J. Anal. Appl. 11 (2016), 43–53

  8. The Role of Complete Parts in Topological Polygroups

    M. Salehi Shadkami, M.R. Ahmadi Zand, B. Davvaz

    Int. J. Anal. Appl. 11 (2016), 54–60

  9. Integral Inequalities of Hermite-Hadamard Type for Harmonic (h,s)-Convex Functions

    Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar

    Int. J. Anal. Appl. 11 (2016), 61–69